Mathematical Research Letters

Volume 26 (2019)

Number 3

On Gromov–Witten invariants of $\mathbb{P}^1$

Pages: 729 – 748

DOI: https://dx.doi.org/10.4310/MRL.2019.v26.n3.a4

Authors

Boris Dubrovin (SISSA, Trieste, Italy)

Di Yang (MPIM, Bonn, Germany; and School of Mathematical Sciences, University of Science and Technology of China, Hefei, China)

Abstract

We propose a conjectural explicit formula of generating series of a new type for Gromov–Witten invariants of $\mathbb{P}^1$ of all degrees in full genera.

The full text of this article is unavailable through your IP address: 3.238.204.167

Boris Dubrovin passed away on March 19, 2019.

Received 27 March 2017

Accepted 22 March 2019

Published 25 October 2019